# SDR ASOA20130822099

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 32,117 hours, 24,569 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 7287503617
- Condition: Arced
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A BURNING ODOR IN THE FWD GALLEY NEAR SEAT 1A.  MX INSPECTED AND FOUND SEATS 1A, 3A, AND 4A SOCKETS BURNED.  R & R SEAT 1A AND 3A LIGHT SOCKETS AND 4A LIGHT SOCKET HARNESS WITH OPS CHECK SUCCESSFUL AND NO BURNED SMELL NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
